KMA Preprints in 2015


MATH-KMA-2015/482  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Filip Soudsky:  
Note on linearity of rearrangement-invariant function spaces
8 pages, pdf file 325 kB
 Published in Annals of Functional Analysis 7 no. 2 (2016), 232-239.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/483  
  Get title pages Get postscript file of the paper E-mail to the author(s)



R. Cerny:  
New results concerning Moser-type inequalities in Lorentz-Sobolev spaces
19 pages, pdf file 266 kB
 Submitted

MATH-KMA-2015/484  
  Get title pages Get postscript file of the paper E-mail to the author(s)



R. Cerny:  
On the weak continuity of the Moser functional in Lorentz-Sobolev spaces
17 pages, pdf file 265 kB
 Submitted

MATH-KMA-2015/485  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Tomas Roskovec:  
Construction of $W^{2,n}(\Omega)$ function with gradient violating Lusin (N) condition
12 pages, pdf file 314 kB
 Published in Math. Nachr. 289 (2016), No. 8-9, 1100-1111 .
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/486  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kalenda and Jiri Spurny:  
Preserving affine Baire classes by perfect affine maps
10 pages, pdf file 342 kB
 Published in Quaest. Math. 39 (2016), no. 3, 351-362.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/487  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Bilinear weighted Hardy inequality for nonincreasing functions
30 pages, pdf file 234 kB
 Published in Publ. Mat. 61 no.1 (2017), 3-50.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/488  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Iterating bilinear Hardy inequalitites
14 pages, pdf file 161 kB
 To appear in Proc. Edinb. Math. Soc.

MATH-KMA-2015/489  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl, A. Pratelli:  
Diffeomorphic approximation of $W^{1,1}$ planar Sobolev homeomorphisms
58 pages, pdf file 630 kB
 To appear in J. Eur. Math. Soc.

MATH-KMA-2015/490  
  Get title pages Get postscript file of the paper E-mail to the author(s)



V. Krystof, L. Zajicek:  
Differences of two semiconvex functions on the real line
13 pages, pdf file 211 kB
 Submitted

MATH-KMA-2015/491  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Dalibor Prazak, Jakub Slavik:  
Attractors and entropy bounds for a nonlinear RDEs with distributed delay in unbounded domains
19 pages, pdf file 342 kB
 Published in Discrete Contin. Dyn. Syst. - Series B 21 (2016), no. 4, 1259-1277.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/492  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kurka:  
Amalgamations of classes of Banach spaces with a monotone basis
30 pages, pdf file 229 kB
 Published in Studia Mathematica 234 (2016), 121-148.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/493  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Bohata, J. Hamhalter and O. Kalenda:  
On Markushevich bases in preduals of von Neumann algebras
13 pages, pdf file 327 kB
 Published in Israel J. Math. 214 (2016), no. 2, 867-884.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/494  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Vit Musil:  
Optimal Orlicz domains in Sobolev embeddings into Marcinkiewicz spaces
23 pages, pdf file 285 kB
 Published in J. Funct. Anal. 270 (2016), 2653-2690.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/495  
  Get title pages Get postscript file of the paper E-mail to the author(s)



S. Hencl and V. Tengvall:  
Sharpness of the differentiability almost everywhere and capacitary estimates for Sobolev mappings
25 pages, pdf file 309 kB
 To appear in Rev. Mat. Iberoamericana 33 no.2 (2017), 595-622

MATH-KMA-2015/496  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Luigi D'onofrio, Stanislav Hencl, Jan Maly and Roberta Schiattarella:  
Note on Lusin $(N)$ condition and the distributional determinant
11 pages, pdf file 361 kB
 Published in J. Math. Anal. Appl. 439 (2016), 171-182.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/497  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kurka:  
Zippin's embedding theorem and amalgamations of classes of Banach spaces
6 pages, pdf file 75 kB
 Published in Proc. Amer. Math. Soc. 144 (2016), 4273-4277.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/498  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondrej Kurka:  
Non-universal families of separable Banach spaces
17 pages, pdf file 149 kB
 Published in Studia Mathematica 233 (2016), 153-168.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/499  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Zhuomin Liu and Jan Maly:  
A strictly convex Sobolev function with null Hessian minors
20 pages, pdf file 376 kB
 Published in Calc. Var. Partial Differential Equations 55 (2016), no. 3, Art. 58, 19 pp.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/500  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth, Michal Doucha, Przemyslaw Wojtaszczyk:  
On the structure of Lipschitz-free spaces
11 pages, pdf file 332 kB
 To appear in Proc. Amer. Math. Soc.

MATH-KMA-2015/501  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Marek Cuth:  
Separable determination of (generalized-)lushness
6 pages, pdf file 272 kB
 To appear in not intented for publication, The results are contained in a new preprint "Separable determination in Asplund spaces"

MATH-KMA-2015/502  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Loukas Grafakos, Danqing He, Petr Honzik:  
Rough Bilinear Singular Integrals
23 pages, pdf file 200 kB
 Submitted

MATH-KMA-2015/503  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Martin Krepela:  
Integral conditions for Hardy-type operators involving suprema
26 pages, pdf file 172 kB
 Published in Collect. Math. 68 no.1 (2017), 21-50.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/504  
  Get title pages Get postscript file of the paper E-mail to the author(s)



M. Bohata, J. Hamhalter and O. Kalenda:  
Decompositions of preduals of JBW and JBW$^*$ algebras
21 pages, pdf file 381 kB
 Published in J. Math. Anal. Appl. 446 (2017), no. 1, 18-37.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/505  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Jindrich Lechner:  
1-Grothendieck $C(K)$ spaces
10 pages, pdf file 195 kB
 Submitted to Journal of Mathematical Analysis and Applications

MATH-KMA-2015/506  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Daniel Campbell:  
Diffeomorphic approximation of Planar Sobolev Homeomorphisms in Orlicz-Sobolev spaces
69 pages, pdf file 714 kB
 Submitted

MATH-KMA-2015/507  
  Get title pages Get postscript file of the paper E-mail to the author(s)



T. Barta:  
Rate of convergence to equilibrium and Lojasiewicz-type estimates
17 pages, pdf file 162 kB
 Published in Journal of Dynamics and Differential Equations 29 (4), 2017, pp. 1553-1568.
           ... and therefore removed from the preprint server. Mail to the author(s) for reprints.

MATH-KMA-2015/508  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Andrea Cianchi, Lubos Pick and Lenka Slavikova:  
Banach algebras of weakly differentiable functions
28 pages, pdf file 431 kB
 To appear in J. Anal. Math.

MATH-KMA-2015/509  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Paola Cavaliere, Andrea Cianchi, Lubos Pick and Lenka Slavikova:  
Norms supporting the Lebesgue differentiation theorem
26 pages, pdf file 430 kB
 To appear in Commun. Contemp. Math.

© M.Rokyta, 2015